Divisor functions arising from q-series

Cited 6 time in webofscience Cited 0 time in scopus
  • Hit : 291
  • Download : 0
We consider some of the properties of divisor functions arising from q-series and theta functions. Using these we obtain several new identities involving divisor functions. On the other hand we prove a conjecture of Z. H. Sun concerning representations by the ternary quadratic form x(2) + y(2) + 3z(2), and also get an analogous result for x(2) + y(2) + 2z(2).
Publisher
KOSSUTH LAJOS TUDOMANYEGYETEM
Issue Date
2010-04
Language
English
Article Type
Article
Keywords

ARITHMETICAL FUNCTION

Citation

PUBLICATIONES MATHEMATICAE-DEBRECEN, v.76, no.3-4, pp.495 - 508

ISSN
0033-3883
URI
http://hdl.handle.net/10203/98947
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 6 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0